# SDR YENA201904028168

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 72,819 hours, 27,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 2557
- Condition: Failed
- Location: Nr 2 A/C Pack
- Part time: 54,829 hours, 19,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 120, RETURNED TO THE FIELD. 2 MINUTES AFTER T/O. PACK 2 FAULT. TRIED NUMEROUS TIMES TO RESET UNSUCCESSFULLY. COMPLIED WITH ECM + QRH. ON BLEED PAGE, PACK 2 VALVE CLOSED AND AMBER W/FLOW STUCK IN LOW. *REPEAT PACK 2 FAULT FROM YESTERDAY; REF LP# 2544481 ITEM 1 R & R # 2 PACK CNTRL. ALSO R/R NAPRSOV AS PREC. MULTIPLE FAULTS IN HISTORY. OPS CHECK OK REF AMM 36-11-52. R & R 2 PACK CONTROLLER IAW AMM 21-61-00. OPS CHECK OK.
